# SDR DALA2025031902088

- Difficulty date: March 15, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0859712) CORROSION ON FLOOR BEAM STA=986.5, RBL/LBL= 44 AT CPAX (W2). FLOOR BEAM STA=986.5, RBL/LBL=44 WAS REPAIRED PER ERA 464736-14MA REV. A.
